[Previous Months][Date Index][Thread Index][Join - Register][Login]
  [Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IPk] Novorapid



Thanks for that Abi.







>From: "Abigail King" <email @ redacted>
>Reply-To: email @ redacted
>To: <email @ redacted>
>Subject: Re: [IPk] Novorapid
>Date: Tue, 28 Jan 2003 15:47:49 -0000
>
>I personally would be tempted to stay with whatever is being used unless
>there is a specific problem.
>if you suspect that there is novorapid left from the last bolus which is
>adding on to the curent bolus and causing a hypo, or if postprandial bgs 
>are
>very high then it may be worth a change...
>However there is, as far as I know, no hard evidence to suggest problems
>with humalog in pumps, only anecdotal
>
> > I'm beginning to feel a little anxious now. I asked to change from
>Novorapid
> > to Humalog because I wanted to eliminate the tail that is present with
> > Novorapid. Because Sam is so young he eats effectively 4hrly and I was
> > concerned that the reading I was getting pre meal  wasn't reflecting the
>end
> > of the last bolus. I'm only slightly anxious because I do feel that we 
>are
> > really improving with his control but would be grateful if anybody could
> > give a 'noddy' guide to the pros and cons of humalog and novorapid...
> >
>,
> > Heather B
> >
> >
> >
> >
> >
> >
> > >From: "Abigail King" <email @ redacted>
> > >Reply-To: email @ redacted
> > >To: <email @ redacted>
> > >Subject: Re: [IPk] Novorapid
> > >Date: Tue, 28 Jan 2003 14:16:08 -0000
> > >
> > >So I'm now back pumping and
> > > > although its only been a day, things already look considerably 
>better
> > > > then they have done for quite a while, so thanks to all those who
> > > > suggested.
> > > >
> > >Superb news Caroline!
> > >Did you see the article in BMJ about humalog precipitating in pumps, 
>last
> > >summer. It caused quite a bit of argument and the general opinion is 
>that
> > >it
> > >wasn't proven that the blockages were due to lispro
> > >Some people have had better results with novorapid. I made the change
>last
> > >autumn after some decision and thought. I had a couple of episodes of 
>BG
> > >hitting high 20s for no obvious reason, when on humalog. I noticed that
> > >pinching along the cannulae that I removed did not squeeze out any
>insulin.
> > >Not sure whether this was due to humalog or a big airbubble . A1c today
> > >(novorapid for 3 months) 6.3 %. Still get odd high unexplained BG
> > >Obviously humalog precipitating would not be the cause of BGS around 20
>for
> > >weeks . I wonder whether you could have become " resistant " to 
>humalog,
> > >produced antibodies etc?
> > >----------------------------------------------------------
> > >for HELP or to subscribe/unsubscribe, contact:
> > >HELP@insulin-pumpers.org
> >
> >
> > _________________________________________________________________
> > Stay in touch with absent friends - get MSN Messenger
> > http://messenger.msn.co.uk
> > ----------------------------------------------------------
> > for HELP or to subscribe/unsubscribe, contact:
> > HELP@insulin-pumpers.org
>----------------------------------------------------------
>for HELP or to subscribe/unsubscribe, contact:
>HELP@insulin-pumpers.org


_________________________________________________________________
Use MSN Messenger to send music and pics to your friends 
http://messenger.msn.co.uk
----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact:
HELP@insulin-pumpers.org